# SDR DHL97707004

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 657276128
- Condition: Cracked
- Location: Rt Mlg
- Part time: 2,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT MLG STRUT BARREL APPROX 13 LONG.  REMOVED AND REPLACED LANDING GEAR ASSY PER DHL JOB INSTRUCTION CARD.
